# SDR 96ZZZX3683

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69082
- Make and model: Cessna 152
- Aircraft serial: 15282477
- Engine: Lyc O235L2C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Tube
- Condition: Hole Chafed
- Location: Oil Runback
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WIRING FOR ALTERNATOR MISROUTED, WORE HOLE IN OIL RUNBACK TUBE CAUSING OIL LEAK.
